Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Have been on Lo Loestrin fe. Forgot to take a pill. Having ovulation pain. Test showed high fertility. What is going on?

DOCTOR OF THE MONTH - Mar 2013
Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5770 Questions
Question
Good afternoon,

I have been on lo loestrin fe for 3.5 months. Last weekend was my wedding and I forgot to take my pill for 7 hours one day (took it as soon as I remembered and then the next day I took it at normal time). Two days later (my wedding day) I forgot again and went through the same process. I have been on my honeymoon 4 days and woke up this morning with ovulation pain onleft side. I took an ovulation test and it came up with "high fertility". What is going on? Am I in danger of of pregnancy?
Posted Wed, 23 Oct 2013 in General Health
 
 
Answered by Dr. Aarti Abraham 1 hour later
Brief Answer:
DETAILED BELOW

Detailed Answer:
Hello
Thanks for writing to us with your health concern.
Since you have skipped two pills, that too during the peri ovulatory period, you are at a certain risk of pregnancy.
Right now, it would be the best bet for you to use condoms if possible for the remainder of your pack till you have your period.
For your next cycle, make sure that you take the pills on time and without fail.
Take care.
Please feel free to ask for further clarifications.
Above answer was peer-reviewed by
 
Follow-up: Have been on Lo Loestrin fe. Forgot to take a pill. Having ovulation pain. Test showed high fertility. What is going on? 1 hour later
Hi thank yyou for your answer! I just w ant to clarify that I never skipped the pills..I just took them when I remembered. So I am on my current pill now. Also we have been using condoms but one turned inside out accisentally so we had to turn it around
 
 
Answered by Dr. Aarti Abraham 9 hours later
Brief Answer:
DETAILED BELOW

Detailed Answer:
Hi again.
As you have been using condoms, do not worry , as you just were late with two pills as you mentioned.
Take care.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor